# SDR IPXA2017050916911

- Difficulty date: April 24, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AYB703512
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER AUX TANK BLADDER BAY BS 1278 FRAME OTBD END ANGLE CRACKED, RT SIDE.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ANGLE IAW DWG AYB7035, AND SRM 51-33-01.
